Alert archive / North Dakota / Special Weather Statements in 2015

Special Weather Statement, NWS Bismarck, ND

July 1, 2015Mercer County, North Dakota

NWS Bismarck, ND issued this special weather statement at Jul 1, 2015, 10:21 PM CDT for Mercer County, North Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 10:21 PM CDT (03:21 UTC)
Expired
Jul 1, 2015, 10:45 PM CDT
In force
24 min
Issued by
NWS Bismarck, ND

County Mercer County, ND

The radar

The Bismarck radar (KBIS), 111 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WWUS83 KBIS 020321
SPSBIS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT WED JUL 1 2015
 
NDZ019-020345-
MERCER-
1021 PM CDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER COUNTY...

AT 1021 PM CDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF GOLDEN
VALLEY...OR 15 MILES NORTHWEST OF BEULAH...MOVING SOUTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEULAH...ZAP AND GOLDEN VALLEY. 

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4714 10188 4730 10215 4733 10215 4733 10220
      4749 10208 4740 10165
TIME...MOT...LOC 0321Z 296DEG 23KT 4738 10205 
$$

SIMOSKO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this special weather statement went out at Jul 1, 9:14 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 1, 9:14 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT WED JUL 1 2015

.UPDATE...
ISSUED AT 905 PM CDT WED JUL 1 2015

SEVERAL STRONG THUNDERSTORMS MOVING ALONG THE MONTANA/NORTH DAKOTA
BORDER FROM NEAR SIDNEY SOUTH TO BAKER. ADDED SMALL HAIL AND GUSTY
WINDS TO GRIDS THIS EVENING. OTHERWISE SEVERAL CELLS DEVELOPING
NORTH OF BISMARCK ALONG AN OLD OUTFLOW BOUNDARY. NO LIGHTNING YET
BUT EXPECT SOME IN THE NEAR FUTURE. WILL REFINE POPS FOR THE
EVENING KEEPING THE NORTH CENTRAL LOW AND THE HIGHEST POPS ALONG
THE CANADIAN BORDER AND ALONG I94 BETWEEN BISMARCK AND JAMESTOWN
SOUTH.

UPDATE ISSUED AT 623 PM CDT WED JUL 1 2015

CONVECTION SEEMS A BIT WEAK/LACKING ACROSS MUCH OF CENTRAL AND
EASTERN NORTH DAKOTA SO FAR THIS AFTERNOON/EARLY EVENING. IN THIS
REGARD LATEST 18Z NAM/GFS AND 12Z ECMWF LOOK A BIT OVERDONE WITH
QPF FOR THE EVENING HOURS. ACROSS THE WEST...SCATTERED
THUNDERSTORMS IN MONTANA WILL SOON BE MOVING INTO WESTERN NORTH
DAKOTA. ISOLATED STRONG THUNDERSTORMS APPEAR POSSIBLE THIS
EVENING. MID LEVEL LAPSE RATES LOOK TOO WEAK IN THE CENTRAL AND
EAST TO SUPPORT STRONG THUNDERSTORMS THIS EVENING. ADJUSTED POPS
DOWN TO SLIGHT CHANCE FOR THE EVENING CENTRAL-EAST.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 247 PM CDT WED JUL 1 2015

CURRENTLY...A WEAK SURFACE RIDGE EXTENDED FROM SOUTHWESTERN
SASKATCHEWAN SOUTHEASTWARD ACROSS NORTH DAKOTA INTO CENTRAL
MINNESOTA. WEAK SURFACE LOWS WERE CENTERED ON EITHER SIDE OF THE
RIDGE...ONE IN WYOMING AND THE OTHER OVER CENTRAL
MANITOBA/SASKATCHEWAN. AT UPPER LEVELS...NORTHWEST FLOW CONTINUED
ACROSS THE STATE WITH WEAK UPPER LEVEL IMPULSES MOVING SOUTHEAST
THROUGH THE FLOW. THIS HAS MAINTAINED MID-LEVEL CLOUDINESS WHICH
OVERLAYS LOWER LEVEL CLOUDS RESULTING FROM DISSIPATING FOG AND
PLENTY OF LOW LEVEL MOISTURE WITH DEWPOINTS ACROSS THE STATE AROUND
60F. VERY SMALL-SCALE RAIN SHOWER CELLS HAD DEVELOPED OVER SOME
PARTS OF CENTRAL NORTH DAKOTA DURING THE PAST COUPLE OF HOURS.

AN UPPER LEVEL SHORTWAVE WAS EVIDENT ON SAT PICS OVER SOUTHERN
ALBERTA/SASKATCHEWAN AND ACROSS THE NORTHERN BORDER OF MONTANA.
REGIONAL RADARS WERE PICKING UP SCATTERED SHOWERS AND THUNDERSTORMS
OVER THIS REGION. THIS FEATURE IS FORECAST TO MOVE SOUTHEASTWARD
INTO NORTH DAKOTA TONIGHT...WITH UPPER LEVEL IMPULSES FROM THIS
SHORTWAVE CONTINUING THROUGH THURSDAY.

EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP
LATE THIS AFTERNOON AND EVENING...WITH THE CONVECTION OVER
ALBERTA/SASK/MT TO REACH WESTERN NORTH DAKOTA THIS EVENING. THE BEST
FORCING FOR STRONG STORMS IS MAINLY CONFINED TO SOUTHWESTERN NORTH
DAKOTA. THIS IS WHERE INCREASING BULK SHEAR VALUES ARE FORECAST
RESULTING IN PART FROM AN APPROACHING MID-LEVEL JET STREAK. THE BEST
CAPE IS ACROSS SOUTHERN NORTH DAKOTA...WITH BETTER CAPE VALUES
FARTHER SOUTH INTO SOUTH DAKOTA AND NEBRASKA. DO NOT EXPECT ANY
WIDESPREAD STRONG TO SEVERE STORMS...BUT THERE MAY BE ISOLATED
STRONG STORMS THIS EVENING SOUTHWEST.

OTHERWISE PARTLY TO MOSTLY CLOUDY WITH SCATTERED SHOWERS AND
THUNDERSTORMS TONIGHT AND THURSDAY. LOWS TONIGHT AROUND 60...AND
HIGHS THURSDAY FROM THE MID 70S TO LOWER 80S.

DESPITE LOW LEVEL MOISTURE...THINKING THAT MIXING OF THE ATMOSPHERE
AND INCREASING MID TO UPPER LEVEL CLOUDS MAY KEEP DENSE FOG FROM
FORMING. CONFIDENCE NOT HIGH ENOUGH BUT WILL MENTION PATCHY FOG OVER
THE WEST HALF OF THE STATE.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 247 PM CDT WED JUL 1 2015

A FEW THUNDERSTORMS MAY LINGER ACROSS SOUTHEASTERN NORTH DAKOTA
AS THE THE SURFACE TROUGH PUSHES OUT THURSDAY EVENING.

THE MAIN FOCUS THEN SHIFTS TO THIS WEEKEND. A DEEP SURFACE LOW IS
FORECAST TO MOVE SLOWLY EAST ACROSS CANADA THIS WEEKEND INTO NEXT
WEEK. STRONG WAA AND COMPRESSIONAL COOLING AHEAD OF THE LOW/COLD
FRONT WILL BOOST TEMPERATURES INTO THE 80S AND LOW 90S SATURDAY.
THE UPPER LEVEL LOW WILL MOVE EAST ACROSS SASKATCHEWAN AND
MANITOBA SAT NIGHT - SUNDAY NIGHT. THIS WILL FORCE A STRONG COLD
FRONT TO PUSH SOUTHEAST ACROSS NORTH DAKOTA AND WILL BE THE FOCUS
FOR WIDESPREAD SHOWERS AND THUNDERSTORMS. A FEW STRONGER STORMS
WILL BE POSSIBLE SATURDAY LATE AFTERNOON AND EVENING AS
INSTABILITY INCREASES DURING PEAK HEATING. HOWEVER...IT APPEARS
THE BEST SHEAR WILL BE FURTHER WEST...THEREFORE WIDESPREAD
STRONG/SEVERE STORMS IS NOT ANTICIPATED AT THIS TIME.

SECONDARY COLD FRONT SUNDAY NIGHT INTO MONDAY WILL SEE HIGHS
MAINLY IN THE 70S FOR MONDAY. WARMING TREND TOWARDS MID-WEEK AS
RIDGING TRIES TO REBUILD ACROSS THE ROCKIES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 905 PM CDT WED JUL 1 2015

MAIN HAZARDS TO AVIATION CONTINUE TO BE SCATTERED THUNDERSTORMS
MAINLY FROM KISN-KDIK AND KBIS TO KJMS THIS EVENING. TSRA STILL
TOO UNCERTAIN SO WILL MAINTAIN WEATHER WATCH AND KEEP VICINITY IN
FOR THUNDERSTORM LOCATIONS. SMOKE REDUCING VSBYS TO 3 TO 5 MILES
AT TIMES NORTHWEST AND NORTH CENTRAL.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...JV
LONG TERM...AJ
AVIATION...WAA
Hazardous weather outlook, Jul 1, 6:44 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
644 PM CDT WED JUL 1 2015

NDZ001-009-017>020-031>034-040>045-022345-
DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-
BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
644 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS. SOME STORMS COULD BE STRONG.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY
AFTERNOON THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-010>013-021>023-025-035>037-046>048-050-051-022345-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
644 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY...AND AGAIN SATURDAY
AFTERNOON THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jul 1, 7:56 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM MDT WED JUL 1 2015

NDZ031-020145-
GOLDEN VALLEY ND-
656 PM MDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GOLDEN VALLEY COUNTY...

AT 655 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WIBAUX...MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA AND SENTINEL BUTTE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4709 10405 4713 10404 4701 10369 4698 10363
      4670 10394 4671 10397 4680 10405
TIME...MOT...LOC 0055Z 307DEG 21KT 4703 10405

ABELING
Special weather statement, Jul 1, 8:55 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM MDT WED JUL 1 2015

NDZ043-020245-
BOWMAN ND-
755 PM MDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BOWMAN COUNTY...

AT 755 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF MARMARTH...OR 16 MILES SOUTH OF BAKER...MOVING
SOUTHEAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUD BUTTES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4627 10405 4598 10366 4594 10363 4594 10403
      4595 10405
TIME...MOT...LOC 0155Z 310DEG 43KT 4615 10415

ABELING
Special weather statement, Jul 1, 9:20 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM MDT WED JUL 1 2015

NDZ031-020300-
GOLDEN VALLEY ND-
820 PM MDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GOLDEN VALLEY COUNTY...

AT 820 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF SKAAR...OR 19 MILES NORTH OF WIBAUX...MOVING
SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4730 10405 4733 10404 4732 10400 4705 10367
      4701 10367 4687 10400 4688 10402 4690 10404
TIME...MOT...LOC 0220Z 317DEG 30KT 4727 10411

ABELING
Special weather statement, Jul 1, 9:55 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
855 PM MDT WED JUL 1 2015

NDZ031-020345-
GOLDEN VALLEY ND-
855 PM MDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GOLDEN VALLEY COUNTY...

AT 855 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BEACH...MOVING SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA...SENTINEL BUTTE AND ALPHA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4700 10405 4709 10374 4664 10360 4662 10363
      4663 10380 4659 10381 4654 10403
TIME...MOT...LOC 0255Z 327DEG 33KT 4697 10397

ABELING
Local storm report, Jul 1, 10:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     12 SSE TROTTERS         47.16N 103.82W
07/01/2015  M70 MPH          GOLDEN VALLEY      ND   TRAINED SPOTTER

            STRAIGHT LINE WINDS. ALSO 0.75 INCHES OF RAINFALL WITH
            THE THUNDERSTORM.

&&

KSIMOSKO
Special weather statement, Jul 1, 10:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1021 PM CDT WED JUL 1 2015

NDZ019-020345-
MERCER-
1021 PM CDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER COUNTY...

AT 1021 PM CDT...A STRONG THUNDERSTORM WAS 6 MILES NORTH OF GOLDEN
VALLEY...OR 15 MILES NORTHWEST OF BEULAH...MOVING SOUTHEAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEULAH...ZAP AND GOLDEN VALLEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4714 10188 4730 10215 4733 10215 4733 10220
      4749 10208 4740 10165
TIME...MOT...LOC 0321Z 296DEG 23KT 4738 10205

SIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:56 PM CDTSpecial Weather StatementBISGolden Valley49 min
Jul 1, 8:55 PM CDTSpecial Weather StatementBISBowman50 min
Jul 1, 9:20 PM CDTSpecial Weather StatementBISGolden Valley40 min
Jul 1, 9:55 PM CDTSpecial Weather StatementBISGolden Valley50 min
Jul 1, 10:05 PM CDTSevere Thunderstorm WarningBISGolden Valley, Slope55 min
Jul 1, 10:28 PM CDTSevere Thunderstorm WarningBISBillings, Slope62 min
Jul 1, 11:08 PM CDTSpecial Weather StatementBISMercer52 min
Jul 1, 11:29 PM CDTSpecial Weather StatementBISBowman46 min
Jul 1, 11:43 PM CDTSpecial Weather StatementBISMcLean47 min
Jul 2, 12:14 AM CDTSpecial Weather StatementBISMcLean31 min
Jul 2, 12:50 AM CDTSpecial Weather StatementBISHettinger25 min
Jul 2, 1:48 AM CDTSpecial Weather StatementBISOliver27 min
Jul 2, 2:00 AM CDTSpecial Weather StatementBISSheridan30 min
Jul 2, 2:34 AM CDTSpecial Weather StatementBISGrant26 min
Jul 2, 2:58 AM CDTSpecial Weather StatementBISGrant32 min
Jul 2, 6:14 AM CDTSpecial Weather StatementBISWells31 min
Jul 2, 9:10 AM CDTAreal Flood AdvisoryBISEmmons, Kidder, Logan3 hr

Nearby

Special Weather Statements in North Dakota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.